Ok so I think there’s a possibility I may be pregnant or I’m really just a paranoid mess. I’ve had unprotected sex twice in the last month and each time afterward I took the Plan B, just to be on the safe side. The first time I took it, everything seemed ok but I did start to have symptoms like fatigue and a gassy stomach and swollen breasts, but still my period came right on time and I thought there was nothing to be worried about. Even so, I continued to have more issues like hot flashes, chills, stomach pains and gas, sudden increase and decrease in appeitite, heavy and swollen breasts but no tenderness, slight weight gain, headaches, extreme fatigue, insomnia, naseousness, back, leg, and side pain, etc. The last time I took the plan B was about a week ago and I just now got what seems to be my period 2 weeks too early and it’s extremely light and spotting. I don’t know if it could be because of the plan B, but it didn’t have this effect the first time I used it. If I could just get some feedback I’d really appreciate, thank you all so much.
Viewing 1 post (of 1 total)
The forum ‘Pregnancy Questions and Symptoms’ is closed to new topics and replies.